# SDR MASA200601600

- Difficulty date: June 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 5,787 hours, 5,900 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1930
- Condition: Failed
- Location: Rudder
- Part time: 5,793 hours, 5,905 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7332 PIT - RUDDER SYSTEM 1 AND 2 INOPERATIVE EICAS MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 RUDDER PRESSURE SWITCH.
